# SDR IPXA2020073108414

- Difficulty date: July 14, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: ARC2841Y3
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  LEFT MLG TRUNNION TO WING T/E BLISTER PANEL IS CRACKED.REMOVED AND REPLACED PANEL IAW SRM 51-31-01. (MINOR)
